Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1991, Volume 319, Number 6, Pages 1342–1345 (Mi dan5879)  

CYBERNETICS AND THE REGULATION THEORY

Algorithms for the nonparametric identification of linear systems

E. A. Gorin, M. A. Krasnosel'skii, N. A. Kuznetsov

Institute for Information Transmission Problems, AS USSR, Moscow

Full text: PDF file (228 kB)

English version:
Doklady Mathematics, 1991, 36:8, 561–562

Bibliographic databases:
UDC: 62-50
Received: 27.05.1991

Citation: E. A. Gorin, M. A. Krasnosel'skii, N. A. Kuznetsov, “Algorithms for the nonparametric identification of linear systems”, Dokl. Akad. Nauk SSSR, 319:6 (1991), 1342–1345; Dokl. Math., 36:8 (1991), 561–562

Citation in format AMSBIB
\Bibitem{GorKraKuz91}
\by E.~A.~Gorin, M.~A.~Krasnosel'skii, N.~A.~Kuznetsov
\paper Algorithms for the nonparametric identification of linear systems
\jour Dokl. Akad. Nauk SSSR
\yr 1991
\vol 319
\issue 6
\pages 1342--1345
\mathnet{http://mi.mathnet.ru/dan5879}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1150115}
\zmath{https://zbmath.org/?q=an:0769.93026}
\transl
\jour Dokl. Math.
\yr 1991
\vol 36
\issue 8
\pages 561--562


Linking options:
  • http://mi.mathnet.ru/eng/dan5879
  • http://mi.mathnet.ru/eng/dan/v319/i6/p1342

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022